# SDR 99ZZZX898

- Difficulty date: January 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1084Y
- Make and model: Bell 206L-1
- Aircraft serial: 45433
- System (JASC): 6710 · Main Rotor Control
- Part: Servo Web
- Part number: 206001564001
- Condition: Damaged
- Location: Support Ears
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REFURBISHING, FOUND DAMAGE IN SERVO MOUNTING EARS CAUSED BY ROD END CONTACTING SUPPORT.
